2019
Том 71
№ 11

All Issues

Özçağ E.

Articles: 2
Article (English)

Almost Menger property in bitopological spaces

Eysen A. F., Özçağ E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2016. - 68, № 6. - pp. 835-841

We introduce the notion of almost Menger property in bitopological spaces. We give some characterizations in terms of $(i, j)$-regular open sets and almost continuous surjection. We also investigate the notion of almost $\gamma$ -set in the bitopological context.

Article (English)

Integrability Analysis of a Two-Component Burgers-Type Hierarchy

Blackmore D., Özçağ E., Prykarpatsky A. K., Soltanov K. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 2. - pp. 147-162

The Lax integrability of a two-component polynomial Burgers-type dynamical system is analyzed by using a differential-algebraic approach. Its linear adjoint matrix Lax representation is constructed. A related recursive operator and an infinite hierarchy of nonlinear Lax integrable dynamical systems of the Burgers–Korteweg–de-Vries type are obtained by the gradient-holonomic technique. The corresponding Lax representations are presented.